# SDR SWIA2017082143649

- Difficulty date: August 2, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP VANE HAS CHAFING NEAR OTBD ACTUATOR.  INSTALLED A REPAIR IAW REO.
